# SDR CA130614004

- Difficulty date: June 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 31,661 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE PILOT REPORTED VIBRATION ON NR 1 ENGINE WITH A RAISE OF TEMPERATURE.  THE POWER WAS REDUCED AND SOON AFTER A NOISE WAS HEARD ACCOMPANIED BY RUMBLING.  THE ENGINE WAS SHUTDOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED.  POST FLIGHT INSPECTION FOUND METAL IN OIL.  THE ENGINE WAS REMOVED AND SENT FOR REPAIRS.
